Metrics

From
Laplace Differential Transform Method for Solving Nonlinear Nonhomogeneous Partial Differential Equations by Daniel Deborah O. and Ayodele Moyosola Turkish Journal of Analysis and Number Theory. 2020, 8(5), 91-96 doi:10.12691/tjant-8-5-2
Views
580
Html 580
Abstract 0
16 October 2020 (publication date) through 21 October 2021 *
77.59 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 959
PDF450
Epub325
XML130
PPT0
Figures31
Tables23
Export: 973
RIS281
BibTex404
Endnote288
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com